MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 HEMOSPLIT XK LONG-TERM HEMODIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 HEMOSPLIT XK LONG-TERM HEMODIALYSIS CATHETER
Model Number 5684420
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, a photo was provided for review.The investigation of the reported event is currently underway.(expiry date: 05/2022).
 
Event or Problem Description
It was reported that during preparation of the procedure, the device allegedly had a black dust all over the product.There was no patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.However one electronic photo was provided for review.The photo shows one partial view of the packaging pouch of the hemosplit catheter.The unit label on the pouch appears partially peeled from the pouch.Dust like dark particles were found in the peeled space of the label and pouch.Therefore, the investigation is confirmed for the reported contamination issue.The definitive root cause could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 05/2022).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during preparation of the procedure, the device allegedly had black dust all over the product.There was no patient contact.

Brand Name
HEMOSPLIT XK LONG-TERM HEMODIALYSIS CATHETER
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12157533
Report Number3006260740-2021-02729
Device Sequence Number14506931
Product Code MSD
UDI-Device Identifier00801741012754
UDI-Public(01)00801741012754
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K033294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5684420
Device Catalogue Number5684420
Device Lot NumberREFP4511
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/16/2021
Supplement Date Received by Manufacturer10/22/2021
Initial Report FDA Received Date07/13/2021
Supplement Report FDA Received Date10/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;